# SDR DALA2015060303622

- Difficulty date: May 31, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER HOLE WAS "STEPPED" FROM .1562" TO 1875" IN SKIN DOUBLER BETWEEN FRAME 52 - FRAME 53 S-2R & S-3R ACCIDENTALLY.  INSTALLED 1 EA,  .1875",  FAST IAW VA 85998MA, REV F.
